# SDR MASA20211221629

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: SH690334129
- Part serial: NA
- Condition: None
- Location: Fs661+16&Fs661+3
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE CENTER FUSELAGE FLOOR BEAM WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-61-43-991-801, ITEM 2A (REV. 33 DATED JUN. 25, 2017). DEFECT LOCATION: FS 661+16-FS 661+32, LBL 9
